# SDR SWAA2022020868967

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737*
- Aircraft serial: 27843
- Aircraft time: 78,618 hours, 46,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BOTTOM NOT SECURE ; / [01] RESECURED LOWER INTERIOR ASSIST HANDLE PER BOEING AMM 52-11-31. AC OK FOR SERVICE.
